# SDR REXA2012080501230

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 21,031 hours, 18,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERHEAD EMERGENCY FLOODLIGHT IAW AMM 33-52-00.  AIRCRAFT OK FOR SERVICE.
